# SDR CAL960612

- Difficulty date: April 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14206
- Make and model: Boeing 737130
- Aircraft serial: 19023
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Creased
- Location: C-1 Door
- Part time: 67,326 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND SEVERAL CREASES IN LOWER HALF OF C-1 DOOR SKIN PANEL.  THE DAMAGED SECTION OF SKIN WAS CUT OUT, A SKIN FILLER AND DOUBLER SPLICE PLATE WERE FABRICATED AND INSTALLED IAW SRM'S 52-30-2, 53-30-3, 51-10-2, AND 51-30-2.  (X)
